Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 122, NWS Indianapolis, IN

September 2, 2014Greene County, Lawrence County, Monroe County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Sep 2, 2014, 2:54 AM EDT for Greene County, Lawrence County, Monroe County, Indiana. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 2, 2014, 2:54 AM EDT (06:54 UTC)
Expired
Sep 2, 2014, 3:45 AM EDT
In force
51 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Greene County, IN, Lawrence County, IN, Monroe County, IN

The radar

The Indianapolis radar (KIND), 82 km from the middle of the area, began a volume at 06:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 6.9 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2014-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 56 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2014-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
56 J/kg
Mixed-layer CIN
-180 J/kg
Mixed-layer LCL
1331 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

580 
WUUS53 KIND 020654
SVRIND
INC055-093-105-020745-
/O.NEW.KIND.SV.W.0122.140902T0654Z-140902T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
254 AM EDT TUE SEP 2 2014

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN GREENE COUNTY IN SOUTHWEST INDIANA...
  NORTHWESTERN LAWRENCE COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHERN MONROE COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 345 AM EDT

* AT 251 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  BLOOMFIELD...AND MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BLOOMINGTON...SOLSBERRY...WHITEHALL...HARRODSBURG...INDIANA
  UNIVERSITY...SMITHVILLE...FAIRFAX STATE RECREATION AREA...
  BARTLETTSVILLE...MONROE RESERVOIR AND WOODVIEW HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3912 8700 3921 8637 3894 8636 3893 8700
TIME...MOT...LOC 0654Z 266DEG 45KT 3903 8686

HAIL...<.75IN
WIND...60MPH

$$

KOCH
2 follow-up statements
332 
WWUS53 KIND 020717
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
317 AM EDT TUE SEP 2 2014

INC055-093-105-020745-
/O.CON.KIND.SV.W.0122.000000T0000Z-140902T0745Z/
MONROE IN-LAWRENCE IN-GREENE IN-
317 AM EDT TUE SEP 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
GREENE...NORTHWESTERN LAWRENCE AND SOUTHERN MONROE COUNTIES UNTIL 345
AM EDT...

AT 316 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF BLOOMINGTON...AND MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BLOOMINGTON...FAIRFAX STATE RECREATION AREA...WHITEHALL...
SMITHVILLE...BARTLETTSVILLE...INDIANA UNIVERSITY...MONROE RESERVOIR
AND WOODVIEW HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3912 8700 3921 8637 3894 8636 3893 8700
TIME...MOT...LOC 0717Z 243DEG 38KT 3914 8661

HAIL...<.75IN
WIND...60MPH

$$

KOCH
499 
WWUS53 KIND 020740
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
340 AM EDT TUE SEP 2 2014

INC055-093-105-020750-
/O.EXP.KIND.SV.W.0122.000000T0000Z-140902T0745Z/
MONROE IN-LAWRENCE IN-GREENE IN-
340 AM EDT TUE SEP 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GREENE...NORTHWESTERN
LAWRENCE AND SOUTHERN MONROE COUNTIES WILL EXPIRE AT 345 AM EDT/245
AM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.  HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS
THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

LAT...LON 3912 8700 3921 8637 3894 8636 3893 8700
TIME...MOT...LOC 0740Z 243DEG 38KT 3912 8633

$$

KOCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 2:50 AM EDT, 4 minutes earlier.

Area forecast discussion, Sep 2, 2:50 AM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
250 AM EDT TUE SEP 2 2014

.UPDATE...
THE LONG TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 321 PM EDT MON SEP 1 2014

WIDESPREAD RAIN SHOWERS AND THUNDERSTORMS WILL IMPACT CENTRAL
INDIANA TONIGHT THROUGH TOMORROW MORNING AS AN UPPER TROUGH AND
ASSOCIATED COLD FRONT TRACK ACROSS THE AREA. AFTER CALM CONDITIONS
ON WEDNESDAY...A WARM HUMID AIRMASS WILL ENTER THE FORECAST AREA
AT THE END OF THE WEEK...ALSO BRINGING THE THREAT OF ADDITIONAL
SHOWERS AND THUNDERSTORMS. FURTHER OUT...HIGH TEMPS WILL DROP
DRASTICALLY FROM THE UPPER 80S/LOW 90S ON THURSDAY AND FRIDAY TO
70S FOR THE WEEKEND.

&&

.NEAR TERM /REST OF TONIGHT THROUGH TOMORROW/...
ISSUED AT 950 PM EDT MON SEP 1 2014

.UPDATE...THUNDERSTORMS OVER MISSOURI AND WESTERN ILLINOIS ARE
CONTINUING TO SPREAD THIS WAY AS PRECIPITABLE WATER UPSTREAM HAS
INCREASED TO 2 TO 2.25 INCHES.  RAPID REFRESH MODEL INDICATES
THUNDERSTORMS SHOULD REACH INDIANA ILLINOIS BORDER SHORTLY AFTER
MIDNIGHT AND INDY BY 06Z. NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE
THE RULE REST OF TONIGHT AS THE DEVELOPING THUNDERSTORM COMPLEX TO
OUR WEST SPREADS ACROSS OUR REGION.

MAIN THREAT WILL BE HEAVY RAIN LATE TONIGHT AND EARLY TUESDAY.
EXPECT NUMEROUS RAIN AMOUNTS OF 1 TO 2 INCHES LATE TONIGHT AND EARLY
TUESDAY. SINCE 3 HOUR FLASH FLOOD GUIDANCE IS RUNNING ABOUT 3
INCHES...WILL NOT ISSUE ANY FLOOD HEADLINES AT THIS TIME. HOWEVER
THERE IS A CONCERN THAT A FEW COULD HAVE LOCALIZED FLOODING ISSUES
DUE TO THE HIGH PRECIPITABLE WATER.

A FEW STRONG STORMS ARE POSSIBLE LATE TONIGHT TOO. HOWEVER IT
LOOKING LESS LIKELY THAT THERE WILL BE ANY OUTBREAK OF SEVERE WEATHER
OVER OUR AREA AS THE MORE UNSTABLE CONDITIONS REMAIN TO OUR WEST.

DID NOT MAKE ANY SIGNIFICANT CHANGES TO LOW TEMPERATURES TONIGHT.

PORTION OF PREVIOUS NEAR TERM DISCUSSION FOLLOWS...
THE MAIN FOCUS OF THE NEAR TERM IS THUNDERSTORM CHANCES AND SEVERE
THREAT FOR TONIGHT.

AT THIS POINT...HEAVY RAIN/FLOODING WILL BE THE MAIN THREAT
OVERNIGHT...BUT WILL NOT ISSUE WATCH AT THIS TIME DUE TO
INCONSISTENCIES IN MODELS IN REGARD TO LOCATION AND AMOUNTS. THE
GFS AND CANADIAN ARE TRENDING WITH HIGHER AMOUNTS THAN THE
NAM/EURO...IN THE 2 TO 3 INCH RANGE.  BUT THE GFS TAKES THE HEAVY
RAIN BAND OVER CENTRAL PORTIONS OF THE FORECAST AREA...AND THE
CANADIAN TAKES IT OVER THE NORTHERN COUNTIES. MEANWHILE...THE NAM
AND EURO ARE CONSISTENT IN REGARD TO LOCATION OF RAIN /CENTRAL
PORTIONS/...BUT ARE TRENDING MORE TOWARD 1 TO 2 INCHES. WITHOUT
ANY SIGNIFICANT RAINFALLS RECENTLY EITHER...HAVE TRENDED TOWARD
NO WATCH.

ACTIVITY WILL TAPER OFF RATHER QUICKLY FROM NORTHWEST TO SOUTHEAST
AROUND MID MORNING TOMORROW AS ISENTROPIC LIFT WEAKENS. DRIER AIR
WILL BE OVER MOST OF THE AREA BY TOMORROW AFTERNOON...EXCEPT THE
FAR SOUTHEAST COUNTIES...WILL HOLD ONTO LOW END POPS OVER THAT
AREA INTO THE EARLY EVENING HOURS.

TEMPS...OVERNIGHT LOWS WILL BE IN THE UPPER 60S/LOW 70S WITH
PLENTY OF CLOUD COVER OVER THE AREA...STUCK CLOSE TO GUIDANCE.

&&

.SHORT TERM /TOMORROW NIGHT THROUGH THURSDAY/...

ISSUED AT 321 PM EDT MON SEP 1 2014

THE MAIN FOCUS OF THE SHORT TERM PERIOD WILL BE THE RE-
INTRODUCTION OF POPS INTO THE FORECAST ON WEDNESDAY NIGHT
AND THURSDAY.

ZONAL FLOW ALOFT AND HIGH PRESSURE AT THE SURFACE WILL RESULT IN
DRY CONDITIONS FOR TOMORROW NIGHT THROUGH WEDNESDAY. HOWEVER...A
WARM FRONT WILL START PUSHING INTO THE AREA FROM THE SOUTHWEST ON
WEDNESDAY NIGHT. MODELS ARE NOT AGREEING ON TIMING...WITH THE GFS
A TAD FASTER THAN THE EURO IN REGARD TO START TIME OF PRECIP.
SO...WILL JUST INTRODUCE SLIGHT CHANCE POPS OVER THE SOUTHWEST
COUNTIES ON WEDNESDAY NIGHT...EXPANDING FURTHER INTO CENTRAL
INDIANA ON THURSDAY.

TEMPS...STUCK CLOSE TO GUIDANCE THROUGH WEDNESDAY NIGHT AND
TRENDED ON THE WARMER SIDE FOR THURSDAY WITH APPROACHING WARM FRONT.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...

ISSUED AT 250 AM EDT TUE SEP 2 2014

THE WEEKEND WILL START OFF WITH WARM...HUMID AND UNSETTLED WEATHER
AND THEN TRANSITION TO COOLER AND DRY WEATHER LATE IN THE WEEKEND
AND THROUGH EARLY NEXT WEEK.

REGIONAL BLEND GOOD CHANCE POPS LOOK GOOD FRIDAY AND FRIDAY NIGHT
WITH POPS DECREASING NORTH BEHIND THE FRONT ON SATURDAY.

AFTERNOON HIGHS IN THE UPPER 80S AND LOWER 90S FRIDAY EXPECTED TO
DROP OFF MARKEDLY TO THE 70S BY SATURDAY.

&&

.AVIATION /DISCUSSION FOR 020600Z TAF ISSUANCE/...

ISSUED AT 1202 AM EDT TUE SEP 2 2014

CONDITIONS SHOULD DETERIORATE SHORTLY WITH THE ARRIVAL OF
ORGANIZED CONVECTION. WINDS SHOULD REMAIN AROUND 5-10 KTS OUT OF THE
SOUTHWEST WITH THE EXCEPTION OF GUSTS WITHIN THUNDERSTORMS.
THUNDERSTORMS ARE MOVING ENE FROM ILLINOIS AND SHOULD BE OCCURRING
OVER MOST OF THE SITES BY AROUND 6Z. RAIN AND THUNDERSTORMS COULD
REMAIN OVER THE SITES FOR SEVERAL HOURS BUT LATEST GUIDANCE MOVES
THEM OUT A LITTLE FASTER THAN PREVIOUS FORECAST. THUS TRENDED THEM
MOVING OUT A LITTLE FASTER ESPECIALLY AT KLAF BUT STAYING THE
LONGEST AT KBMG. EXPECT MOSTLY MVFR CONDITIONS WITHIN THUNDERSTORMS
WITH SOME IFR HEAVY RAIN POSSIBLE. DRY AIR WILL ADVECT IN BY LATE
MORNING/EARLY AFTERNOON AND WITHIN A FEW HOURS SHOULD MIX
CEILINGS/VISIBILITIES BACK UP TO VFR FOR TUESDAY AFTERNOON/EVENING.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...TDUD
NEAR TERM...TDUD/JH
SHORT TERM...TDUD
LONG TERM....MK
AVIATION...CP

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Sep 1, 5:15 PM EDT, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
515 PM EDT MON SEP 1 2014

INZ021-028>031-035>049-051>057-060>065-067>072-021000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
515 PM EDT MON SEP 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: NUMEROUS THUNDERSTORMS WILL OCCUR LATE TONIGHT. SOME OF
THESE COULD PRODUCE HEAVY RAINFALL AND MINOR FLOODING. A FEW
STRONG STORMS WITH GUSTY WINDS AND SMALL HAIL ARE POSSIBLE.
HOWEVER WE ARE NOT EXPECTING ANY OUTBREAKS OF SEVERE WEATHER AT
THIS TIME.

HAZARDS: HEAVY RAIN AND FLOODING...GUSTY WINDS AND SMALL HAIL

TIMING: BEST CHANCES FOR STRONG THUNDERSTORMS AND HEAVY RAINFALL
WILL BE AFTER MIDNIGHT.

DISCUSSION: A COLD FRONT FROM THE WESTERN GREAT LAKES TO NORTHERN
MISSOURI WILL MOVE TO CENTRAL INDIANA LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE TUESDAY AND AGAIN AT TIMES
THURSDAY THROUGH SATURDAY. WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED. TORRENTIAL RAINFALL PRODUCING LOCALIZED
FLOODING...GUSTY WINDS AND DANGEROUS LIGHTNING WILL BE CONCERNS
WITH ANY THUNDERSTORM.

DISCUSSION: AN EXITING COLD FRONT WILL KEEP THUNDERSTORM CHANCES
AROUND ON TUESDAY. ANOTHER FRONTAL SYSTEM WILL BRING ADDITIONAL
STORM CHANCES THURSDAY INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

THERE IS A SLIGHT CHANCE OF SPOTTER ACTIVATION LATE TONIGHT.

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JH

In the hours before

Special weather statement, Sep 2, 2:40 AM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
240 AM EDT TUE SEP 2 2014

INZ053-061-020730-
GREENE-OWEN-
240 AM EDT TUE SEP 2 2014

...STRONG THUNDERSTORM ADVISORY FOR GREENE AND SOUTHERN OWEN COUNTIES
UNTIL 330 AM EDT...

AT 238 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LINTON...OR 31 MILES SOUTHEAST OF TERRE
HAUTE...MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BLOOMFIELD...
  SWITZ CITY...
  WORTHINGTON...
  FREEDOM...
  SOLSBERRY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3917 8713 3917 8706 3919 8705 3925 8668
      3892 8668 3897 8720 3916 8721
TIME...MOT...LOC 0640Z 268DEG 25KT 3907 8708

KOCH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 2:24 AM EDTFlash Flood WarningINDSullivan3 hr
Sep 2, 2:40 AM EDTSpecial Weather StatementINDGreene50 min
Sep 2, 3:20 AM EDTFlash Flood WarningINDClay, Greene, Monroe, Owen3 hr
Sep 2, 4:32 AM EDTAreal Flood AdvisoryINDBartholomew, Brown, Johnson, Monroe, Morgan, Rush and 1 more3 hr
Sep 2, 5:34 AM EDTAreal Flood AdvisoryINDSullivan, Vigo3 hr
Sep 2, 6:31 AM EDTAreal Flood AdvisoryINDClay, Greene, Monroe, Owen3 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.